Eviplera and Propecia
Nov 20, 2012
I have been taking Propecia successfully for the last 9 months along with Atripla. I am changing medication and will start taking Eviplera. Would these be okay to take together?
Response from Mr. Vergel
You meant Complera, I am sure.
They should not have considerable interactions.
But I would be very careful with Propecia since it can disrupt your hormonal axis. It is a DHT blocker. DHT (dehydrotestosterone) is a metabolite of testosterone that is responsible for sexual function but also it can affect hair follicles in younger ages. But it has been shown to present some problems by shutting down your testosterone production. You may want to read this: Propecia (finasteride) side effects
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.